# SDR CALA2008121401146

- Difficulty date: December 14, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 32,362 hours, 11,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 58530030020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27-R BETWEEN STATION 500 F AND 500G HAS CORROSION AROUND RIVETS.  STRINGER 27-R REPAIRED PER SRM 53-00-03 BETWEEN STA 500F AND 500G.
